# SDR DALA2024072307425

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 20,356 hours, 2,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 2R DOOR DAMPER LOW. CORRECTIVE ACTION: SERVICED DOOR DAMPER PER A330 AMM 52-15. OK FOR SERVICE. (6072563)
